Pacific Journal of Mathematics

Cohomology of cyclic groups of prime square order.

J. T. Parr

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 467-473.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994512

Mathematical Reviews number (MathSciNet)
MR0194493

Zentralblatt MATH identifier
0143.26203

Subjects
Primary: 18.20

Citation

Parr, J. T. Cohomology of cyclic groups of prime square order. Pacific J. Math. 17 (1966), no. 3, 467--473. https://projecteuclid.org/euclid.pjm/1102994512


Export citation

References

  • [1] Samuel Eilenberg, Topological methods in abstract algebra, Bull. Amer. Math. Soc. 55 (1949), 3-35.
  • [2] A. Heller and I. Reiner, Representations of cyclic groups in rings of integers I. Ann. of Math. 76 (1962), 73-92.